Wow - the O pain

4 posts / 0 new
Last post
Joined: 12/01/10
Posts: 997
Wow - the O pain

When people had mentioned the intensified O pain that comes from being on Clomid, I thought I had lucked out on my first round. Not so on my second round. I woke up around 6am (my normal temp taking time) & my BBT was 98.0 which has been around my baseline pre-O temps this cycle. I went to sleep for another 2 hours since I wasn't working that day and woke up feeling super warm. I took my temp again and it was 99.0. I had never had my temperature jump that much before in such a short time. I got out of bed and was doubled over from the cramping. If I had to guess, I must have O'd sometime that morning and the progesterone jumped my temps in that 2 hour window. I'm 4 DPO now and my BBT has been between 98.7-99.0. I also started my progesterone suppositories yesterday (3 DPO).

These are very high temps for me compared to other cycles. It seems that since I've started taking progesterone during LP (this is my 3rd cycle on them) it has caused a shift in my temps overall even when I stop taking them - anybody else have this experience after being on a progesterone regime? Or can clomid cause a temp increase? Also is there such a thing as having too high of body temps that it could be detrimental to getting pregnant? I don't want to bake anything that could be forming potentially :eek:

Happy Holidays to all.

Coastieswife's picture
Joined: 08/06/08
Posts: 408

I don't have very many answers to your questions, but I did feel extremely warm on Clomid. Good luck! I hope this is your month!!!! Smile :)

Mommyin0406080912's picture
Joined: 02/16/08
Posts: 1644

I have not had 1 side effect from the clomid nothing! This is my 5th cycle and nothing! As for the temps as long as you do them everyday at the same time and you don't move around too much before you take it, the temp should be right. Why are you taking progesterone supps. instead of by mouth?

Joined: 12/01/10
Posts: 997

Mommyin04060809 - sorry I'm so late in responding to your question, I just noticed it.

My ARNP made the decision to put me on progesterone suppositories, never even mentioned the option of doing oral prog instead. From what I have read, you are more likely to have side effects with the oral prog since they are being metabolized by the liver. Also oral prog may be less effective at increasing progesterone levels in the uterus. Both oral and suppository prog will increase serum levels which is probably why a blood test still shows increased prog level regardless of which one you use. But this is all info I've collected on my own as my ARNP never really gave a reason. Other than having to keep the suppositories refrigerated and lying down for about 20-30 min after insertion 3x/day - they haven't been too bad but I can't make a personal comparison between the two since I've never taken oral prog. Let me know if you have any other ?s about them.